MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.diabres.2008.01.019

Медицинская библиотека · Diabetes research and clinical practice · 2008

Heparin-induced hyperkalemia.

Thomas C M, Thomas J, Smeeton F, Leatherdale B A

Клинический случайСтатьяПеревод в очереди

Аннотация

An 85-year-old lady with type 2 diabetes mellitus of 32 years duration with peripheral neuropathy was admitted under the vascular surgeons with extensive gangrene of her lower limb. She was on insulin for the last 7 years. Initial investigations showed normal serum electrolytes. She was started on antibiotics and unfractionated heparin, and her electrolytes showed hyperkalemia, which persisted on active treatment. Her short synacthen test showed good response, renin was normal with low aldosterone, urinary pH, sodium, potassium and osmolality was normal. On stopping heparin serum, potassium became normal. On restarting heparin (low molecular weight) during a suspected episode of pulmonary embolism, she developed hyperkalemia and heparin was stopped. Her potassium and aldosterone became normal on discontinuation of heparin. She developed hyperkalemia with both unfractionated and low molecular weight heparin.

Для цитирования: Thomas C M, Thomas J, Smeeton F, Leatherdale B A. Heparin-induced hyperkalemia.. Diabetes research and clinical practice. 2008. DOI: 10.1016/j.diabres.2008.01.019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.